Author Topic: Another very rough taper  (Read 147 times)

[Buddie]

Another very rough taper
« on: May 21, 2022, 06:01:34 pm »
I went from .095 mg klonopin to .075 mg 3 weeks ago.  First 2.5 weeks of that time was easy.  Now last 4 days brutal depression in morning,  anxiety.  Extremely rough.  Is that just withdraw?  Feels like I'm dying.  Very rough.  Help plz.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Another very rough taper
« Reply #1 on: May 21, 2022, 06:18:17 pm »
I went from .095 mg klonopin to .075 mg 3 weeks ago.  First 2.5 weeks of that time was easy.  Now last 4 days brutal depression in morning,  anxiety.  Extremely rough.  Is that just withdraw?  Feels like I'm dying.  Very rough.  Help plz.
Hey Snoop, seems strange that your experiencing this 3 weeks later. You did do a 22% cut which is quite large. What were your prior cuts like?
It wud be easier for people on the forum to help you if you provide more detail in your summary history
Details on your doses as well as details on prior cuts. Taper method, Other meds your on etc
[...]

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Another very rough taper
« Reply #2 on: May 21, 2022, 06:26:52 pm »
My tapers have all been 10-30% every 2 to 4 weeks.   Seems like the tapers are just as bad no matter how much I cut so I figured just go faster.   Withdraw symptoms generally come 2nd week after a cut.   But nothing has been near as bad as how I feel right now.   Makes me think something else is going on.
« Last Edit: May 22, 2022, 02:17:03 am by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Another very rough taper
« Reply #3 on: May 21, 2022, 06:40:40 pm »
My tapers have all been 10-30% every 2 to 4 weeks.   Seems like the tapers are just as bad no matter how much I cut so I figured just go faster.   Withdraw symptoms generally come 2nd week after withdraw.   But nothing has been near as bad as how I feel right now.   Makes me think something else is going on.
From my experience on this forum and my own taper, the lower doses do get harder. I had to do longer holds as I got around 1.25mg of Valium. Klonopin is much stronger and Iíve seen many members have to cut less and hold longer.
You may want to hold where you are and try to stabilize and then try a smaller cut. Or maybe consider a daily microtaper. Buddies on here can help with that. Generally a longer slow taper is successful
Whatever you decide I hope you can find some relief and wish you the best
Are you liquid or dry cutting ?
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Another very rough taper
« Reply #4 on: May 23, 2022, 12:53:21 am »
[...]Ö. I was looking at your taper as I am also tapering V dry. Iím having a hard time going down from 2mg.How did you get 1.75 out of tablet?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Another very rough taper
« Reply #5 on: May 23, 2022, 12:59:29 am »
[...]Ö. I was looking at your taper as I am also tapering V dry. Iím having a hard time going down from 2mg.How did you get 1.75 out of tablet?
Hi [...]
I cut a 2 mg tablet in half
I weighed the 1 mg half and multiplied the weight by 75%
Then I sanded off until I got to the 75% weight
My other doses were .5 and .5
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Another very rough taper
« Reply #6 on: May 23, 2022, 01:47:49 am »
[...]Ö. I was looking at your taper as I am also tapering V dry. Iím having a hard time going down from 2mg.How did you get 1.75 out of tablet?
Hey [...] did my answer help at all? Do you have any other questions or clarification ?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Another very rough taper
« Reply #7 on: May 23, 2022, 02:01:41 am »
My tapers have all been 10-30% every 2 to 4 weeks.   Seems like the tapers are just as bad no matter how much I cut so I figured just go faster.   Withdraw symptoms generally come 2nd week after a cut.   But nothing has been near as bad as how I feel right now.   Makes me think something else is going on.

Sounds like your cuts are catching up with you.  You might hold at your current level for a bit until you feel better and can cut again.  Cutting at the lower doses is much harder and symptoms often get really intense.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.